Kirkland Signature Extra Strength Acetaminophen 500 mg., 1,000 Caplets


Price:
Sale price$13.99

Description

 

Kirkland Signature Extra Strength Acetaminophen Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin free, caffeine free and gluten free.

This product should not be used with other medicines containing acetaminophen.

Payment & Security

American Express Apple Pay Diners Club Discover Facebook Pay Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed